# SDR DXTA2013122005602

- Difficulty date: December 4, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N381QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800097
- Aircraft time: 6,060 hours, 4,043 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED WING RIB FITTINGS.  REPAIRED IAW REPAIR DEF S-680-ATA57/01RD
